When I was on MXT I only did one injection per week, but it left me very ill for about 24 hours after the shot. Both the pills and injections wreaked havoc on my tummy and digestive tract. It's very likely that most of your tummy troubles are the MXT. My internal thermostat goes crazy during a flare up but I usually get cold. You are on a lot of strong drugs and it seems that the biologics have fewer side effects. I get headaches from Humira but that's about the worst of it. It lost it's effectivness for me after 18 months but I get to try another biologic next month.
Your Dr. can help you choose the biologic, but mine chose Humira because that was one my insurance would cover.
You might need to pace yourself differently in the short term, golf might be too much depending on when you go in respect to your MTX doses. You are on some very potent meds and it can really wear down your body. Take it a bit easier and make sure you call your doctor and let them know about how the meds are treating you.